Advanced

An integral operator on $Hsp p$ and Hardy's inequality.

Aleman, Alexandru LU and Cima, Joseph A. (2001) In Journal d'Analyse Mathematique 85. p.157-176
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
85
pages
157 - 176
publisher
Magnes Press
external identifiers
  • scopus:0035649364
ISSN
1565-8538
language
English
LU publication?
yes
id
cadcfb36-0dc1-4585-bcb2-8948f1d22ae1 (old id 791739)
date added to LUP
2016-04-04 08:33:25
date last changed
2020-12-08 03:49:00
@article{cadcfb36-0dc1-4585-bcb2-8948f1d22ae1,
  author       = {Aleman, Alexandru and Cima, Joseph A.},
  issn         = {1565-8538},
  language     = {eng},
  pages        = {157--176},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {An integral operator on $Hsp p$ and Hardy's inequality.},
  volume       = {85},
  year         = {2001},
}